# SDR AALA201603239002

- Difficulty date: March 22, 2016
- Submitted: March 23, 2016
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 57,160 hours, 20,956 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Worn
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  DOOR L2 WON'T OPEN FROM OUTSIDE.  REPLACED L2 DOOR UPPER SUPPORT ARM BRACKET & ASSOCIATED HINGE BOLTS & BUSHINGS.
